# SDR AALA201908309015

- Difficulty date: August 29, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N115NN
- Make and model: Airbus A321-231
- Aircraft serial: 6063
- Aircraft time: 20,338 hours, 4,165 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: L3 EMERGENCY EXIT DOOR DAMPER PRESSURE LOW. SERVICED L3 EMERGENCY DOOR DAMPER IAW AMM 52-22-00.
